Does Hydrocodone - Acetaminophen cause erection problems (during usage) in men?
This problem has seldomly happened before usage. Now it's often.
Neither hydrocodone nor acetaminophen are known to cause erectile problems in men, however the best thing to do is to discuss your concern with your primary care physician. Acetaminophen is the main ingredient in Tylenol. It is a pain reliever and fever reducer that is very commonly used and has very few side effects. The only major side effect of acetaminophen is liver damage if it is taken in excess. In general, adults should not consume more than 4 g of acetaminophen in a 24-hour period. Hydrocodone is a narcotic pain medication. This is a more powerful medication when it comes to reducing pain. The side effects of hydrocodone include constipation, sedation, and respiratory depression. Certainly if you were to consume enough hydrocodone that you are unable to stay awake I would imagine that it could cause erectile dysfunction. However, if you are not having trouble staying awake then I would not imagine that it is this medication is causing this problem. I would suggest that you schedule an appointment with your primary care physician. He or she can review your medication list and see if there are any other possible culprits that could be causing erectile dysfunction. Perhaps you are developing this problem independent of these medications. In any case you can get treatment that will help you attain and maintain an erection independent of the cause.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?